# SDR DALA2020091503070

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 43,073 hours, 20,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6822, DURING INSPECTION FOUND EMERGENCY OVERHEAD LIGHT AT ROW 30/31 DEF INOPERATIVE.  CORRECTIVE ACTION: REPLACED BATTERY M11383 AND CHARGER.  SYSTEM OPERATION IS NORMAL.
